MathSciNet Relay Station
MathSciNet bibliographic data
MR492751 35A05
Hörmander, Lars The Cauchy problem for differential equations with double characteristics. J. Analyse Math. 32 (1977), 118–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement